# SDR BSYA2009029

- Difficulty date: May 8, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N9514F
- Make and model: Cessna 208
- Aircraft serial: 0079
- Aircraft time: 14,064 hours, 16,688 cycles
- Engine: Pwa PT6A114
- Engine time: 15,592 hours, 17,454 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32440098
- Condition: Malfunctioned
- Location: Engine
- Part time: 15,505 hours, 2,849 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EN ROUTE FROM CPS TO BHM WHEN THE ENGINE WAS FLUCTUATING 100LBS TORQUE IN CLIMB IN TURBULENCE, THEN IN CRUISE IN SMOOTH AIR TORQUE DROPPED 400LBS PILOT THEN ELECTED TO LAND AT MWA.  REMOVED AND REPLACED FUEL CONTROL, OPS CHECKS GOOD.
